Addiction: Substance Abuse Community
Methadone/Valium withdrawl(withdrawal)
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Methadone/Valium withdrawl(withdrawal)

I am writing to ask if anyone can give advice regarding methadone/valium withdrawl (withdrawal) symptoms.  I am a 30 yo female, healthcare worker and was addicted to methadone and valium.  I quit cold turkey after a very fast taper from 200mgs per day down to nothing in 3 weeks.  I am now in my 40th day living drug free and have a few questions about the symptoms I am still experiencing. I know that the W/D symptoms will last for a few months, but I still feel awful most of the time.
I am beginning to suspect that the valium is playing a bigger part in my W/D symptoms than I first thought.  Shouldn't the insomnia, cold sweats and shakiness be starting to subside.  I have also not slept a full night since I stopped the drugs,  and have experienced marked personality changes.  I find my temper is very bad, I am impulsive and extroverted as compared to my normally calm (drugged?) demeanor.  
I have found that the social workers and Chemical dependancy councelors to be very supportive and helpful in my recovery, however I am finding out that it is very hard to get medical advice and help during this time.  My primary care would not treat me, and referred me to pain management to stop, and pain management referred me to methadone maintenance, which was not feasible for me.  I ended up detoxing at home and going thru pretty much pure hell (lost 30 lbs in 20 days)until my family finally called the ambulance when I had a seizure.
So when can I expect the light at the end of the tunnel?  I am very dedicated to my new sobriety and am looking forward to a much better life.  I just want to stop feeling sick and want to start living again.
Thanks...
Related Discussions
182493_tn?1348056515
In cases of methodone and benzo's you are right it can take months.. I highly recomend you search for the book END YOuR ADDICTION NOW by Charles Gant.  Its  advice and a program of nutritional supplements that has been proven to help addicts heal their bodies and minds. I just started it and have seen an improvement in few days.  There is also a book called The Mood Cure that has similar research in it.. Doctors know nothing about nutrition other than the food pyramid.
I am sorry that you are still struggling.. welcome to the site..
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
4522800_tn?1405696702
Blank
VICourageous
ID
3092482_tn?1412261602
Blank
weaver71
Other
1926359_tn?1331591739
Blank
lulu747
Vancouver
2083449_tn?1381358308
Blank
Sonrissa
NV
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
4810126_tn?1415169246
Blank
EvolverU
Boston, MA